MathSciNet Relay Station
MathSciNet bibliographic data
MR301505 46E40 (46G20)
Harris, Lawrence A. The numerical range of holomorphic functions in Banach spaces. Amer. J. Math. 93 (1971), 1005–1019.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement